A probabilistic approach to pickup and delivery problems with time window uncertainty

Györgyi, Péter and Kis, Tamás (2019) A probabilistic approach to pickup and delivery problems with time window uncertainty. EUROPEAN JOURNAL OF OPERATIONAL RESEARCH, 274 (3). pp. 909-923. ISSN 0377-2217 10.1016/j.ejor.2018.10.031

[img]
Preview
Text
Gyorgyi_909_30370333_ny.pdf

Download (468kB) | Preview
[img] Text
Gyorgyi_909_30370333_z.pdf
Restricted to Registered users only

Download (849kB) | Request a copy
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Research Laboratory on Engineering & Management Intelligence
SWORD Depositor: MTMT Injector
Depositing User: MTMT Injector
Date Deposited: 03 Jan 2019 12:13
Last Modified: 21 Jul 2019 13:37
URI: http://eprints.sztaki.hu/id/eprint/9511

Update Item Update Item